# SDR GUUA03020601

- Difficulty date: March 2, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, VERTICAL FIN AFT RIGHT SPAR ANGLE 3.0 THRU 4.5 INCHES BELOW UPPER HINGE BRACKET SHOWS SIGN OF EXFOLIATION.  REMOVED CORRODED MATERIAL, BLENDED AREA AND INSTALLED REINFORCEMENT DOUBLER IN ACCORDANCE WITH FAA APPROVED DATA CONTAINED IN DRAWING NUMBER 060302 DER NUMBER DERT 510305-CE.
